@article{MZM_2006_79_1_a1,
author = {A. G. Baskakov and K. I. Chernyshov},
title = {On {Distribution} {Semigroups} with a {Singularity} at {Zero} and {Bounded} {Solutions} of {Differential} {Inclusions}},
journal = {Matemati\v{c}eskie zametki},
pages = {19--33},
year = {2006},
volume = {79},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_79_1_a1/}
}
TY - JOUR AU - A. G. Baskakov AU - K. I. Chernyshov TI - On Distribution Semigroups with a Singularity at Zero and Bounded Solutions of Differential Inclusions JO - Matematičeskie zametki PY - 2006 SP - 19 EP - 33 VL - 79 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_2006_79_1_a1/ LA - ru ID - MZM_2006_79_1_a1 ER -
A. G. Baskakov; K. I. Chernyshov. On Distribution Semigroups with a Singularity at Zero and Bounded Solutions of Differential Inclusions. Matematičeskie zametki, Tome 79 (2006) no. 1, pp. 19-33. http://geodesic.mathdoc.fr/item/MZM_2006_79_1_a1/
[1] Lions J.-L., “Les semi-groupes distributions”, Portugal. Math., 19 (1960), 141–164 | MR | Zbl
[2] Ushijima T., “On the strong continuity of distribution semi-groups”, J. Fac. Sci. Univ. Tokyo Sect. I, 17 (1970), 363–372 | MR | Zbl
[3] Melnikova I. V., Filinkov A. I., “Integrirovannye polugruppy i $C$-polugruppy. Korrektnost i regulyarizatsiya differentsialno-operatornykh zadach”, UMN, 49:6 (1994), 111–150 | MR
[4] Baskakov A. G., Chernyshov K. I., “Spektralnyi analiz lineinykh otnoshenii i vyrozhdennye polugruppy operatorov”, Matem. sb., 193:11 (2002), 3–42 | MR | Zbl
[5] Cross R., Multivalued Linear Operators, M. Dekker, New York, 1998 | MR | Zbl
[6] Favini A., Yagi A., Degenerate Differential Equations in Banach Spaces, Pure Applied Math. Ser. Monographs Textbooks, 215, M. Dekker, New York, 1998
[7] Khille E., Fillips R., Funktsionalnyi analiz i polugruppy, IL, M., 1962
[8] Mizokhata S., Teoriya uravnenii s chastnymi proizvodnymi, Mir, M., 1977
[9] Levitan B. M., Zhikov V. V., Pochti periodicheskie funktsii i differentsialnye uravneniya, Izd-vo MGU, M., 1978 | MR | Zbl
[10] Arendt W., Batty C. J. K., Hieber M., Neubrander F., Vector-valued Laplace Transforms and Cauchy Problems, Birkhäuser-Verlag, Basel–Boston–Berlin, 2001 | MR | Zbl
[11] Baskakov A. G., “Polugruppy raznostnykh operatorov v spektralnom analize lineinykh differentsialnykh operatorov”, Funktsion. analiz i ego prilozh., 30:3 (1996), 1–11 | MR | Zbl
[12] Engel K.-J., Nagel R., One-parameter Semigroups for Linear Evolution Equations, Gradute Texts in Math., 194, Springer-Verlag, 2000 | MR | Zbl